# SDR DALA2022041802626

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - DOOR STOP # 7 FR 16 RH SIDE ( #3 FASTENER HOLE LOWER I/B ) HAS CRACK. CORRECTIVE ACTION: REMOVED AND REPLACED R/H FR 16 #7 DOOR STOP INTERCOSTAL IAW ERA 597533-14 (2196040)
